Causes of Transient burning
Transient burning: Causes and Types
Causes of Broader Categories of Transient burning: Review the causal information about the various more general categories of medical conditions:
Medications or substances causing Transient burning:
The following drugs, medications, substances or toxins are some of the possible
causes of Transient burning as a symptom.
This list is incomplete and various other drugs or substances
may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Oxymetazoline Hydrochloride
- Afrin Nasal Solution
- Allerest 12 hour Nasal Solution
- Chlorphed-LA Nasal Solution
- Neo-Synephrine 12 Hour Nasal Solution
- more drugs...»
See full list of 12
medications causing Transient burning
Related information on causes of Transient burning:
As with all medical conditions,
there may be many causal factors.
Further relevant information on causes of Transient burning may be found in: